# SDR USAA030016

- Difficulty date: February 7, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N729US
- Make and model: Airbus A319-112
- Aircraft serial: 1170
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Part time: 9,575 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT I-BEAM CRACKED .750 INCH, FRAME 12 BL 0.  MILLED SECTION OF EXTRUSION, FABRICATED AND INSTALLED REPAIR ANGLES PER SRM 53-11-14.  (M)
